zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An implicit iteration process for common fixed points of two infinite families of asymptotically nonexpansive mappings in Banach spaces. (English) Zbl 1266.47090
Summary: Let $K$ be a nonempty, closed, and convex subset of a real uniformly convex Banach space $E$. Let $\{T_\lambda \}_{\lambda \in \Lambda}$ and $\{S_\lambda \}_{\lambda \in \Lambda}$ be two infinite families of asymptotically nonexpansive mappings from $K$ to itself with $F := \{x \in K : T_\lambda x = x = S_\lambda x$, $\lambda \in \Lambda \} \neq \emptyset$. For an arbitrary initial point $x_0 \in K$, $\{x_n\}$ is defined as follows: $x_n = \alpha_nx_{n-1} + \beta_n(T^\ast_{n-1})^{m_{n-1}}x_{n-1} + \gamma_n(T^\ast_n)^{m_n}y_n$, $y_n = \alpha'_nx_n + \beta'_n(S^\ast_{n-1})^{m_{n-1}}x_{n-1} + \gamma'_n(S^\ast_n)^{m_{n}}x_n$, $n = 1, 2, 3, \dots$, where $T^\ast_n = T_{\lambda_{i_n}}$ and $S^\ast_n = S_{\lambda_{i_n}}$ with $i_n$ and $m_n$ satisfying the positive integer equation: $n = i + (m - 1)m/2$, $m \geq i$; $\{T_{\lambda_i}\}^\infty_{i=1}$ and $\{S_{\lambda_i}\}^\infty_{i=1}$ are two countable subsets of $\{T_\lambda\}_{\lambda \in \Lambda}$ and $\{S_\lambda\}_{\lambda \in \Lambda}$, respectively; $\{\alpha_n\}$, $\{\beta_n\}$, $\{\gamma_n\}$, $\{\alpha'_n\}$, $\{\beta'_n\}$, and $\{\gamma'_n\}$ are sequences in $[\delta, 1 - \delta]$ for some $\delta \in (0, 1)$, satisfying $\alpha_n + \beta_n + \gamma_n = 1$ and $\alpha'_n + \beta'_n + \gamma'_n = 1$. Under some suitable conditions, a strong convergence theorem for common fixed points of the mappings $\{T_\lambda\}_{\lambda \in \Lambda}$ and $\{S_\lambda\}_{\lambda \in \Lambda}$ is obtained. The results extend those of the authors whose related works are restricted to the situation of finite families of asymptotically nonexpansive mappings.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
WorldCat.org
Full Text: DOI
References:
[1] K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171-174, 1972. · Zbl 0256.47045 · doi:10.2307/2038462
[2] S.-s. Chang, Y. J. Cho, and H. Zhou, “Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1245-1260, 2001. · Zbl 1020.47059
[3] M. O. Osilike and S. C. Aniagbosor, “Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings,” Mathematical and Computer Modelling, vol. 32, no. 10, pp. 1181-1191, 2000. · Zbl 0971.47038 · doi:10.1016/S0895-7177(00)00199-0
[4] J. Schu, “Iterative construction of fixed points of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 158, no. 2, pp. 407-413, 1991. · Zbl 0734.47036 · doi:10.1016/0022-247X(91)90245-U
[5] Y. Zhou and S.-S. Chang, “Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 911-921, 2002. · Zbl 1041.47048 · doi:10.1081/NFA-120016276
[6] J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153-159, 1991. · Zbl 0709.47051 · doi:10.1017/S0004972700028884
[7] B. Xu and M. A. Noor, “Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 267, no. 2, pp. 444-453, 2002. · Zbl 1011.47039 · doi:10.1006/jmaa.2001.7649
[8] Z.-h. Sun, “Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 351-358, 2003. · Zbl 1095.47046 · doi:10.1016/S0022-247X(03)00537-7
[9] S. Plubtieng, R. Wangkeeree, and R. Punpaeng, “On the convergence of modified Noor iterations with errors for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 1018-1029, 2006. · Zbl 1097.47057 · doi:10.1016/j.jmaa.2005.09.078
[10] L. Wang, I. Yildirim, and M. Özdemir, “Strong convergence of an implicit iteration process for two asymptotically nonexpansive mappings in Banach spaces,” Analele Stiintifice Ale Universitatii Ovidius Constanta, vol. 18, no. 2, pp. 281-294, 2010. · Zbl 1222.47123 · eudml:229640
[11] M. O. Osilike, S. C. Aniagbosor, and B. G. Akuchu, “Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces,” Panamerican Mathematical Journal, vol. 12, no. 2, pp. 77-88, 2002. · Zbl 1018.47047